Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pooratbest

Weird Breakouts Near End Of Course

Please reply and let me know because i'm so worried;

As soon as i started on accutane my spots went, it was briliiant, for 5 months barely a thing but then this last couple i'm getting these weird lumps that come up, you scratch them and they go(leaving a nasty red mark of course!), no squeezing or anything in them so they're not like the spots i had before but I'm getting covered in them, is this old acne coming up or what? A lot of the areas affected are betweenmy cheeks and ears - an area I used ot get severe spots in about 10 years ago but rarely since.

Any advice would be great. sad.png

Edited by pooratbest

Share this post


Link to post
Share on other sites

That thing happened to me during my first course of accutane, 11 years ago. The spots I was getting at the end were very weird (no more than a few though) and I was impressed that if I would gently scratch them they would disappear. It has been such a long time though, I cannot remember when exactly I stopped getting them but I can tell you that for the next 9 years my face had been flawless since... Sadly, lately the acne started creeping back so I am getting ready for a second course..

Do not worry, you will be clear..

Share this post


Link to post
Share on other sites

Thanks for the reply, I'mglad it's not just me! I'm embarrassed to say i'm near to tears with it. I thought i'd got away well with no initial breakout, it seems harsh that its happened towards the end of my course, i'm getting about 5 a week of them on average this last couple of months and it's very disheartening.

Share this post


Link to post
Share on other sites

It's funny but this is the first time for me, as well, hearing that someone else had the weird pimples that you scratch them and go away. When I told my friends about them they would laugh. Anyway, the point is that since then I stayed clear for many many years so I really think there is nothing to worry about. In any case though, asking your derm will probably make you feel even better. I just put down my own experience! rolleyes.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×